In this work, we study the Brinkman-Forchheimer equations for unsteady flows. We prove the continuous dependence of the solution on the Brinkman's and Forchheimer's coefficients as well as the initial data and external forces. Next, we propose and study a perturbed compressible system that approximate the Brinkman-Forchheimer equations. Finally, we propose a time discretization of the perturbed system by a semi-implicit Euler scheme and next a lowest-order Raviart-Thomas element is applied for spatial discretization. Some numerical results are given.
Mohammed Louaked. Nour Seloula. Shuyu Sun. Saber Trabelsi. "A pseudocompressibility method for the incompressible Brinkman-Forchheimer equations." Differential Integral Equations 28 (3/4) 361 - 382, March/April 2015. https://doi.org/10.57262/die/1423055233